Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleA relative van Hoeij algorithm over number fields
Author(s) Karim Belabas
TypeArticle in Journal
Abstractvan Hoeij’s algorithm for factoring univariate polynomials over the rational integers rests on the same principle as the Berlekamp–Zassenhaus algorithm, but uses lattice basis reduction to improve drastically on the recombination phase. His ideas give rise to a collection of algorithms, differing greatly in their efficiency. We present two deterministic variants, one of which achieves excellent overall performance. We then generalize these ideas to factor polynomials over number fields.
KeywordsPolynomial factorization, Number fields
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717103001561
LanguageEnglish
JournalJournal of Symbolic Computation
Volume37
Number5
Pages641 - 668
Year2004
Edition0
Translation No
Refereed No
Webmaster